# SDR SWIA202054346

- Difficulty date: November 22, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 38,138 hours, 34,168 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Out Of Tolerance
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NR 3 PCU BUSHING IS OUT OF BACKLASH LIMITS.  FILED CLOSED.  REMOVED AND REPLACED BUSHING AND HARDWARE ON ELEVATOR SIDE OF NR 3 ELEVATOR PCU.  REFERENCE APPLICABLE STEPS IN AMM.  NO FIX, SEE CP 21878626-1 FOR FURTHER TROUBLESHOOTING.
